# SDR 98FDEA00358

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Aft Body
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY OVHT LIGHT CAME ON DURING CLIMB OUT, LIGHT WAS ON STEADY FOR 30 TO 40 SECONDS, THEN FLICKERED FOR 1 MINUTE, THEN WENT OUT, NR 1 AND 3 ENG BLEEDS WERE OPEN, BOTH PACKS WERE ON.  CHECKED ALL CONN ON AFT OVHT LOOP AND RAN ENG AND CK'D FOR HOT AIR LEAKS AS IN FLT MODE, ALL CK GOOD.  REMOVE AND REPLACED FIRE DETECTION CONTROL BOX FOR TROUBLESHOOTING PURPOSE, OPS CK GOOD ON GROUND, ALL WORK DONE PER MM 26-14-1.
